# SDR GTIA2022013136247

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 32,553 hours, 14,810 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Overheated
- Location: Cockpit Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT SIDE WINDOW VERY HOT AND BUBBLING INSIDE WITH BURNING SMELL IN COCKPIT, SO C/B X14 WAS PULLED PER COM PROCEEDURES 3.80.11 COCKPIT WINDSHEILD/WINDOW ARCING-R/R CA SLIDING WINDOW IAW AMM 56-12-11 OPS CHECK GOOD. TRIM PANELS REQ INSTALL, REF LPAGE 2841626-2 FOR CORRECTIVE ACTION
